MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS DEXTILE; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Bacterial Infection (1735); Diarrhea (1811); Encephalopathy (1833); Fatigue (1849); Headache (1880); Hearing Impairment (1881); Nausea (1970); Pain (1994); Tinnitus (2103); Dizziness (2194); Hernia (2240); Discomfort (2330); Depression (2361); Constipation (3274); Suicidal Ideation (4429); Unspecified Blood or Lymphatic problem (4434); Unspecified Eye / Vision Problem (4471); Unspecified Gastrointestinal Problem (4491); Sexual Dysfunction (4510); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Atrophy (4913)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6 ime e2402: weight loss, ejaculation disorders, testicular atrophy, blood disorders, hypogammaglobulinemia, prostatitis, dysautonomia, deterioration of general condition, anorexia, digestive disorders, weakened ejaculation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after the implant, the patient experienced weight loss, loss of appetite, chronic fatigue, nausea, headaches, vision problems, hearing problems, tinnitus, dizziness, ejaculation disorders, testicular atrophy, blood disorders, hypogammaglobulinemia, abdominal pain, dysautonomia, deterioration of general condition, anorexia, digestive disorders, constipation, diarrhea, sexual disturbances, weakened ejaculation, pain, depressive syndrome, recurrence, discomfort, prostatitis, <(>&<)> suicidal thoughts.Post-operative patient treatment included ultrasound, hospitalization, mri, <(>&<)> anti-depressants.
 
Additional Manufacturer Narrative
Correction: h6 (added patient codes).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: updated 6da medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after the implant, the patient experienced weight loss, loss of appetite, chronic fatigue, nausea, headaches, vision problems, hearing problems, tinnitus, dizziness, ejaculation disorders, testicular atrophy, blood disorders, hypogammaglobulinemia, abdominal pain, dysautonomia, deterioration of general condition, anorexia, digestive disorders, constipation, diarrhea, sexual disturbances, weakened ejaculation, pain, depressive syndrome, recurrence, discomfort, prostatitis, disability, myalgic encephalomyelitis, & suicidal thoughts.Post-operative patient treatment included ultrasound, hospitalization, mri, & anti-depressants.
 
Additional Manufacturer Narrative
Additional information: b2, b5, h6 (added patient and imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6 (added patient codes) e2402: dysautonomia, anorexia, prostatitis, weight loss.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info: b5, d4 (unique identifier (udi) #), h6 (patient codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an inguinal hernia.It was reported that after the implant, the patient experienced weight loss, loss of appetite, chronic fatigue, nausea, headaches, vision problems, hearing problems, tinnitus, dizziness, ejaculation disorders, testicular atrophy, blood disorders, hypogammaglobulinemia, abdominal pain, dysautonomia, deterioration of general condition, anorexia, digestive disorders, constipation, diarrhea, sexual disturbances, weakened ejaculation, pain, depressive syndrome, recurrence, discomfort, prostatitis, disability, myalgic encephalomyelitis, suicidal thoughts.Post-operative patient treatment included ultrasound, hospitalization, mri, anti-depressants.The patient claimed in an interview with an rtl radio host that the mesh implanted in them was contaminated with nosocomial bacterial and they stated they are "dying from exhaustion".
 
Additional Manufacturer Narrative
Correction added h6 ime e2402: hypogammaglobulinemia.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DEXTILE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key18904886
Report Number9615742-2024-00394
Device Sequence Number7887350
Product Code FTL
UDI-Device Identifier10884521726512
UDI-Public(01)10884521726512(17)280229(10)SXC0637X
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXT1510AR
Device Catalogue NumberDXT1510AR
Device Lot NumberSXC0637X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
03/20/2024
06/24/2024
11/22/2025
12/03/2025
01/16/2026
01/28/2026
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/14/2024
03/20/2024
06/24/2024
11/25/2025
12/03/2025
01/22/2026
02/02/2026
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient SexUnknown